# SDR DALA2024071007013

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 83,033 hours, 31,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5640 EXIT SIGN ABEAM ENTRY DOOR (OVERWING) FELL OFF INFLIGHT. CORRECTIVE ACTION: RE-SECURED SIGN. (5640794)
